| Catalog Number |
221832256 |
| Medical Device Problem Codes |
Break (1069); Naturally Worn (2988); Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Total hip replacement - daa - dr (b)(6), (b)(6) hospital.Dr (b)(6) was having difficulty in being able to see the markings on the trial liner due to being heavily scratched as well as being faded.The grub screw also fell out when removing the liner from the patient requiring the surgeon to get an additional instrument to find and retrieve the screw.Action taken: open the second set of trial liners which were available.No delay to procedure.No ae to patient.Male patient initials (b)(6).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.